MathSciNet Relay Station
MathSciNet bibliographic data
MR1913897 (2003g:11056) 11F85 (11F33)
Schmidt, Ralf Some remarks on local newforms for $\rm GL(2)$. J. Ramanujan Math. Soc. 17 (2002), no. 2, 115–147.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement